MathSciNet Relay Station
MathSciNet bibliographic data
MR958869 (89m:65088) 65M99 (65N99 81F99)
Bayliss, Alvin; Li, Yan Yan; Morawetz, Cathleen Synge Scattering by a potential using hyperbolic methods. Math. Comp. 52 (1989), no. 186, 321–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement